# SDR CA160115002

- Difficulty date: January 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft time: 848 hours
- Engine: Cont IO550N
- Propeller: Mtprop MTV14D
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357586
- Condition: Broken
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: 1050055610
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WOULD NOT RUN ON RT MAGNETO.  INSPECTION OF MAGNETO REVEALED NYLON DISTRIBUTOR GEAR NOT TURNING WHEN MAGNETO ROTOR TURNED.  FOUND 8 TEETH BROKEN OFF OF THIS GEAR. TEETH FOUND INSIDE MAGNETO, NEAR GEAR.  NO REASON FOR FAILURE WAS FOUND.  THE CONDITION OF THE GEAR APPEARED TO BE NORMAL WITH NO EVIDENCE OF ANY DETERIORATION OTHER THAN THE BROKEN TEETH.  THE MAGNETO WAS SENT FOR O/H.
